| Model Number |
129416 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that there was a temperature fluctuations and inaccuracy issues while connected to sensica.
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.It was not specified for which purpose the product was used, but it is designed for diagnostic and treatment purposes.A potential root cause for this failure could be "sensor wire too weak".An eggshell 3 way foley catheter was returned opened without original packaging.Catheter was tested.The resistance taken at each temperature does not meet specification, as resistance taken would result in a temperature change of over 0.2 degrees celsius.A potential root cause for this failure could be "sensor wire too weak".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "note: compatible only with the bard criticore monitor, bard urotrack 224 monitor, and other 400-series temperature monitors.Interchangeability + 0.2oc at 37oc.Caution: as with all temperature probes, in the presence of rf energy sources, local heating, temperature errors, and probe damage may occur.Do not stretch catheter.This will cause repositioning of probe.Do not use stylet.This will cause stretching of catheter." the actual/suspected device was inspected.
Event or Problem Description